# SDR UALA2011110706059

- Difficulty date: November 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 59,969 hours, 22,174 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374417
- Part serial: 45
- Condition: Weak
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF1 TRANSMIT WEAK AND UNREADABLE FROM BOTH CAPT AND F/O SIDES.  VHF2 PERFECT.  REPLACED NR 1 VHF TX PER AMM.
